MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HBSAG II; TEST, HEPATITIS B

ROCHE DIAGNOSTICS ELECSYS HBSAG II; TEST, HEPATITIS B
Catalog Number 08814848190
Medical Device Problem Codes False Positive Result (1227); Contamination /Decontamination Problem (2895); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys hbsag ii results from the cobas e 801 analytical unit.The initial result was 11.9 coi (reactive).The repeat result was 0.274 coi (non-reactive).The result from another cobas e801 analyzer was 0.3 coi (non-reactive).The questionable result was not reported outside of the laboratory.

Brand Name
ELECSYS HBSAG II
Common Device Name
TEST, HEPATITIS B
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24871783
Report Number1823260-2026-01412
Device Sequence Number8998666
Product Code LOM
UDI-Device Identifier07613336168103
UDI-Public07613336168103
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P160019/S010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08814848190
Device Lot Number86355301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale